Japan Journal of Industrial and Applied Mathematics

Beginning in 2010, the Japan Journal of Industrial and Applied Mathematics will be published by Springer, and current issues will no longer be available in Euclid. Euclid Prime subscribers may enjoy complimentary access to pre-2010 archival content.

For information, please see the Springer JJIAM Web page.

Top downloads over the last seven days

All Harmonic Numbers Less than $10^{14}$Takeshi Goto and Katsuyuki OkeyaVolume 24, Number 3 (2007)
Numerical Solution of Volterra Integral Equations with Weakly Singular Kernel Based on the DE-Sinc MethodMasatake Mori, Ahniyaz Nurmuhammad, and Takefumi MuraiVolume 25, Number 2 (2008)
Theory of an interval algebra and its application to numerical analysis [Reprint of Res. Assoc. Appl. Geom. Mem. 2 (1958), 29–46]Teruo SunagaVolume 26, Number 2-3 (2009)
Computer-Assisted Proofs for Semilinear Elliptic Boundary Value ProblemsMichael PlumVolume 26, Number 2-3 (2009)
Applications of Operator-Splitting Methods to the Direct Numerical Simulation of Particulate and Free-Surface Flows and to the Numerical Solution of the Two-Dimensional Elliptic Monge--Ampère EquationR. Glowinski, E.J. Dean, G. Guidoboni, L.H. Juárez, and T.-W. PanVolume 25, Number 1 (2008)
  • ISSN: 0916-7005 (print)
  • Publisher: Japan Society for Industrial and Applied Mathematics
  • Discipline(s): Applied Mathematics
  • Full text available in Euclid: 2006--2009
  • Access: Articles older than 5 years are open
  • Euclid URL: http://projecteuclid.org/jjiam